Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil nightmware continues

Posted by jono_in_adelaide on December 15, 2013, at 22:27:42

In reply to Re: nardil nightmware continues ed_uk2010, posted by deerock on December 12, 2013, at 20:11:26

Nardil is more likely to cause low blood pressure than high



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jono_in_adelaide thread:1055834
URL: http://www.dr-bob.org/babble/20131209/msgs/1056304.html